Go Back   FitDay Discussion Boards > WOMEN’S ONLY CORNER > Support group for just women
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 08-13-2014, 02:56 PM   #1 (permalink)
FitDay Member
 
Join Date: Aug 2014
Posts: 2
Default Anyone have Hashimoto's Disease and/or hypothryoidism?

I was diagnosed 2 years ago after I had my daughter. I haven't even been able to shed an ounce. I heavily control my portions but don't get a ton of exercise. I work from home and have a 3 year old that keeps you running but I am bound to the house, in the country quite a bit.

I used to be able to hop on my bike for a few days a week and ontrol my portions and it would fall off but nothing is happenining this time.

Anyone have advice to speed up a metabolism that has been slowed by thryroid issues?

Tried of being so chubby!

Thanks
Salinaj2008 is offline   Reply With Quote
Old 08-13-2014, 03:06 PM   #2 (permalink)
Super Moderator
 
Kathy13118's Avatar
 
Join Date: Jan 2010
Posts: 1,263
Default

Has your doctor referred you to a specialist? Good medical advice would help because you have been diagnosed.
Kathy13118 is offline   Reply With Quote
Old 01-22-2015, 09:31 PM   #3 (permalink)
FitDay Member
 
Join Date: Aug 2014
Posts: 1
Default

Quote:
Originally Posted by Salinaj2008 View Post
I was diagnosed 2 years ago after I had my daughter. I haven't even been able to shed an ounce. I heavily control my portions but don't get a ton of exercise. I work from home and have a 3 year old that keeps you running but I am bound to the house, in the country quite a bit.

I used to be able to hop on my bike for a few days a week and ontrol my portions and it would fall off but nothing is happenining this time.

Anyone have advice to speed up a metabolism that has been slowed by thryroid issues?

Tried of being so chubby!

Thanks
I have thyroid issues as well and it is harder to lose weight but if you get on an exercise plan and stick to it you will lose weight and feel 100% better. Be sure to stay in contact with your doctor though because it is possible that as you lose weight your medications will need to be adjusted.
Kat451 is offline   Reply With Quote
Old 02-03-2015, 04:51 AM   #4 (permalink)
FitDay Premium Member
 
Join Date: Sep 2010
Posts: 41
Default

Ask your doctor to check your t3 levels. If he or she finds that ridiculous, think about seeing another doctor. I understand women can have problems in this area. Practically Everyone is on Synthroid and sometimes people, especially women, need a little boost particularly with their t3. A tiny dosage of a med called Cytomel might make the difference. It's a relatively strong medication, so perhaps 5 mcg s would help (plus any current medication)
AAFlaca is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2